# SDR YENA2024111301478

- Difficulty date: November 13, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 60,826 hours, 21,376 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: A/C Pack
- Condition: Abnormal
- Location: Cabin Air
- Component: Isolated Fault, Airbus, UNKNOWN
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1009, JFK-SDQ. 'GOING THROUGH APPROXIMATELY 15000 ON DESCENT TEH CAPT SMELLED AN ACRID ODOR DIRTY SMELL. NOT DIRTY SOCKS. APPROX 10000 # 4 INFLIGHT CALLED AND ADVISED "WE WERE HAVING A FUMES EVENT THAT WAS LIKE A BURNING WIRE SMELL." ALSO DESCRIBED AN ACRID BURNING EYES , NOSE , THROAT IRRITATION. BEGAN ABOUT ROW 15 AND WORSE FURTHER BACK. CUSTOMERS ALSO COMPLAINED ABOUT THE SMELL. LASTED THROUGHOUT DESCENT AND AGENT AT GATE CAME ON BOARD AFTER DEPLANING AND COULD STILL SMELL THE FUMES/ ODOR; COMPLIED WITH INFORMATION NOTICE 2107-TO15 , SECTION A ISOLATED FAULT TO TYPE 10 PER TSM 05-50-00-810-085-B/ TSM .05-50-00-810-085-D. ALSO ACCOMPLISHED WITH TSM TASK 24-00-00-810-823-A. MCC SAI NOTIFIED A/C OK FOR SVC.'
